MathSciNet Relay Station
MathSciNet bibliographic data
MR2639312 (2011e:13012) 13A50
Brouwer, Andries E.; Popoviciu, Mihaela The invariants of the binary nonic. J. Symbolic Comput. 45 (2010), no. 6, 709–720.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement